Saturday, November 01, 2014

Sunday, September 07, 2008 cheryl969, Community Member, asks

Q: Do the steroids always make you feel better?

Answer This
Answers (4)
mkmac4, Community Member
9/11/08 7:35pm

Steroids can make you feel better and relieve the symptoms but they have loads of serious side effects. I've tried using steroids twice and I had to stop because of the side effects. My heart was racing, I couldn't breath, I had severe headaches, couldn't sleep and loads of other things. It wasn't worth it to me.

Reply
Angie, Community Member
9/ 7/08 5:48pm

Yes, steroids, always give you a quick fix and once you take them, you feel brand new, but these are only used short term to kick it out of your system.  If you use these at a high dose for a long time they make you blow up !!!  I only used them a few times for a short period of time to relieve me of really bad pain.   I think they can prescribe these at a lower dosage.

 

I wouldn't like to be on Steroids for a long time... but that's me.

 

Reply
SuziKelley, Community Member
9/ 8/08 10:32am

Steroids make you feel great... the pain goes away for a while.  The negative effects of prednisone, is that you will gain weight if on it for any length of time, and if you take it long term you can develop osteoperosis.

Reply
marmck673, Community Member
11/ 2/08 10:15am

I think it depends on the dosage and length of time you take it. I have been given a "burst" of Prednisone and also been told to take 5mg per day with no relief.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By cheryl969, Community Member— Last Modified: 04/05/14, First Published: 09/07/08